Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 692472, 13 pages
http://dx.doi.org/10.1155/2014/692472
Research Article

The Optimal Selection for Restricted Linear Models with Average Estimator

1School of Economics, Shandong Institute of Business and Technology, Yantai, Shandong 264005, China
2School of Finance, Dongbei University of Finance and Economics, Dalian, Liaoning 116025, China

Received 5 March 2014; Revised 15 April 2014; Accepted 29 April 2014; Published 21 May 2014

Academic Editor: Qian Guo

Copyright © 2014 Qichang Xie and Meng Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Knight and W. Fu, “Asymptotics for lasso-type estimators,” The Annals of Statistics, vol. 28, no. 5, pp. 1356–1378, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Fan and H. Peng, “Nonconcave penalized likelihood with a diverging number of parameters,” The Annals of Statistics, vol. 32, no. 3, pp. 928–961, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Zou and M. Yuan, “Composite quantile regression and the oracle model selection theory,” The Annals of Statistics, vol. 36, no. 3, pp. 1108–1126, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Caner, “Lasso-type GMM estimator,” Econometric Theory, vol. 25, no. 1, pp. 270–290, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Y. Tang and C. Leng, “Penalized high-dimensional empirical likelihood,” Biometrika, vol. 97, no. 4, pp. 905–919, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. C. Jennifer, A. D. Jurgen, and F. H. David, Model Selection in Equations With Many Small Effects, Oxford Bulletin of Economics and Statistics, 2013.
  7. E. E. Leamer, Specification Searches, John Wiley & Sons, New York, NY, USA, 1978. View at MathSciNet
  8. P. J. Brown, M. Vannucci, and T. Fearn, “Bayes model averaging with selection of regressors,” Journal of the Royal Statistical Society B. Statistical Methodology, vol. 64, no. 3, pp. 519–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. S. Rodney and K. D. Herman, Bayesian Model Selection With An Uninformative Prior, Oxford Bulletin of Economics and Statistics, 2003.
  10. N. L. Hjort and G. Claeskens, “Frequentist model average estimators,” Journal of the American Statistical Association, vol. 98, no. 464, pp. 879–899, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. E. Hansen, “Least squares model averaging,” Econometrica. Journal of the Econometric Society, vol. 75, no. 4, pp. 1175–1189, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Liang, G. Zou, A. T. K. Wan, and X. Zhang, “Optimal weight choice for frequentist model average estimators,” Journal of the American Statistical Association, vol. 106, no. 495, pp. 1053–1066, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Zhang and H. Liang, “Focused information criterion and model averaging for generalized additive partial linear models,” The Annals of Statistics, vol. 39, no. 1, pp. 194–200, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. E. Hansen and J. S. Racine, “Jackknife model averaging,” Journal of Econometrics, vol. 167, no. 1, pp. 38–46, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. H. Akaike, “Information theory and an extension of the maximum likelihood principle,” in Proceedings of the 2nd International Symposium on Information Theory, B. N. Petrov and F. Csake, Eds., pp. 267–281, Akademiai Kiado, Budapest, Hungary, 1973.
  16. C. L. Mallows, “Some comments on CP,” Technometrics, vol. 15, no. 4, pp. 661–675, 1973. View at Google Scholar
  17. M. Stone, “Cross-validatory choice and assessment of statistical predictions,” Journal of the Royal Statistical Society B. Methodological, vol. 36, pp. 111–147, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Schwarz, “Estimating the dimension of a model,” The Annals of Statistics, vol. 6, no. 2, pp. 461–464, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Craven and G. Wahba, “Smoothing noisy data with spline functions. Estimating the correct degree of smoothing by the method of generalized cross-validation,” Numerische Mathematik, vol. 31, no. 4, pp. 377–403, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  20. D. W. K. Andrews, “Consistent moment selection procedures for generalized method of moments estimation,” Econometrica. Journal of the Econometric Society, vol. 67, no. 3, pp. 543–564, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. G. Claeskens and N. L. Hjort, “The focused information criterion,” Journal of the American Statistical Association, vol. 98, no. 464, pp. 900–945, 2003, With discussions and a rejoinder by the authors. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Zhang, R. Li, and C.-L. Tsai, “Regularization parameter selections via generalized information criterion,” Journal of the American Statistical Association, vol. 105, no. 489, pp. 312–323, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  23. G. Xu and J. Z. Huang, “Asymptotic optimality and efficient computation of the leave-subject-out cross-validation,” The Annals of Statistics, vol. 40, no. 6, pp. 3003–3030, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. K. P. So and T. Ando, “Generalized predictive information criteria for the analysis of feature events,” Electronic Journal of Statistics, vol. 7, pp. 742–762, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. J. J. Groen and G. Kapetanios, “Model selection criteria for factor-augmented regressions,” Oxford Bulletin of Economics and Statistics, vol. 75, no. 1, pp. 37–63, 2013. View at Publisher · View at Google Scholar
  26. S. Lai and Q. Xie, “A selection problem for a constrained linear regression model,” Journal of Industrial and Management Optimization, vol. 4, no. 4, pp. 757–766, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Shao, “An asymptotic theory for linear model selection,” Statistica Sinica, vol. 7, no. 2, pp. 221–264, 1997, With comments and a rejoinder by the author. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. D. W. K. Andrews, “Asymptotic optimality of generalized CL, cross-validation, and generalized cross-validation in regression with heteroskedastic errors,” Journal of Econometrics, vol. 47, no. 2-3, pp. 359–377, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. K.-C. Li, “Asymptotic optimality for Cp, CL, cross-validation and generalized cross-validation: discrete index set,” The Annals of Statistics, vol. 15, no. 3, pp. 958–975, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. A. F. Machado, “Robust model selection and M-estimation,” Econometric Theory, vol. 9, no. 3, pp. 478–493, 1993. View at Publisher · View at Google Scholar · View at MathSciNet